×

Found 1,784 Documents (Results 1–100)

100
MathJax

Quadrature formula for a double layer potential in the case of the Helmholtz equation. (English. Russian original) Zbl 07514279

Comput. Math. Math. Phys. 62, No. 3, 411-426 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 3, 421-436 (2022).
PDF BibTeX XML Cite
Full Text: DOI

A differential analogue of Favard’s theorem. (English) Zbl 07456830

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 239-263 (2021).
MSC:  42C05 33C45 41A58
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotics of the head wave in the Cauchy problem for a difference scheme corresponding to the two-dimensional wave equation with localized initial data. (English. Russian original) Zbl 1482.65154

Math. Notes 109, No. 6, 918-931 (2021); translation from Mat. Zametki 109, No. 6, 884-900 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software